Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

AD's & sexual side affects

(4 Posts)
Mackers123 Tue 25-Oct-16 21:12:51

hi all, do any of you find it really hard to reach an orgasm whilst on AD's? in past i was on 20mg citalipram & now i am on 50mg sertraline and both affect me in this way.

i spoke to my doctor today and she said to try Mirtazapine as this may help but warned me that i may gain weight. she has started me on 15mg in the hope i won't gain weight on a lowers dose but i am worried about this.

any advice would be appreciated

BecauseIamaBear Wed 26-Oct-16 08:52:24

Do bear in mind that if you are on AD's it is not because the doctor has little to do of an afternoon. Even though some people think it, doctors no longer hand out prescriptions like smarties... It is likely you are on AD,s because you need them because you are in a bad way and depressed.

And it is very very difficult to enjoy making love and orgasm if you are depressed and in a bad way.. It is probably the depression rather than the AD's that is preventing you from having an orgasm.

I do remember from my bad times that I didn't much feel like making love when I was in a bad way. And there was nothing DP could do to get me in the mood.. Happy to say that is not the case now...smile

Mackers123 Wed 26-Oct-16 09:16:14

hi thanks for your response. i know it's the AD's because when i came off them before my orgasm was immediate. i do get that my depression has affected my libido though.

BecauseIamaBear Wed 26-Oct-16 09:49:21

Oh you poor soul...

Depression and no orgasm... You are in the wars

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now